MEAN NONEXPANSIVE MAPPINGS AND SUZUKI-GENERALIZED NONEXPANSIVE MAPPINGS

Authors

  • K. Nakprasit DEPARTMENT OF MATHEMATICS, FACULTY OF SCIENCE, KHON KAEN UNIVERSITY, KHON KAEN 40002, THAILAND

Abstract

We give an example of a mapping that is mean nonexpansive but not Suzukigeneralizednonexpansive, and vice versa. But in case of increasing mappings, we show thatmean nonexpansiveness implies Suzuki-generalized nonexpansiveness.

Downloads

Published

2011-12-20

How to Cite

Nakprasit, K. (2011). MEAN NONEXPANSIVE MAPPINGS AND SUZUKI-GENERALIZED NONEXPANSIVE MAPPINGS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 1(1), 93-96. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/7

Issue

Section

Research Article